Ibuprofen Childrens Oral Suspension Usp 100 Mg, Original Berry Flavor - 4 Oz

It is used as a pain reliever and fever reducer that last up to 8 hours.
Click the link to view more Ibuprofen Items
0.00 stars, based on 0 review(s) | Write a review
Retail: $9.59
Our Price:$6.52
You Save: $3.07 (32.0%)
    Reward Points on this item:6
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 304721255948



    Ibuprofen oral suspension for children original berry flavor,100 mg, 5 ml

    Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache and reduces fever.

    • It used as s pain reliever and fever reducer.
    • Lasts up to 8 hours.
    • Alcohol free.
    • For Ages 2 to 11
    • Non staining.
    • 100 mg per 5 mL (teaspoonful).


    Active Ingredients

    Ibuprofen (100 mg)

    Inactive Ingredients

    Citric Acid, Flavor, Glycerin, Hypromellose, Polysorbate 80, Water Purified, Sodium Benzoate, Sucrose, Xanthan Gum.


    • This product does not contain directions or complete warnings for adult use.
    • Do not give more than directed.
    • Do not give longer than 10 days, unless directed by a doctor (see Warnings).
    • Shake well before using.
    • Find the right dose on chart below. If possible, use weight to dose; otherwise use age.
    • Use only with the enclosed measuring cup.
    • If needed, repeat dose every 6 to 8 hours.
    • Do not use more than 4 times a day.
    • Replace original bottle cap to maintain child resistance.
    Shipping Weight : 0.40 lb